# SDR QXEA200500740

- Difficulty date: April 20, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LT ENGINE UPPER AND LOWER FAN COWLS HAVE CHAFE/WEAR DAMAGE ON THE TORQUE BOX STRUCTURE.  REPAIRED IAW REO 670-78-34-304 AND HORIZON AIR EA R-71-103.
